Algebraic Structures in Cat1-Groups: Normality, Quotients, Coverings, and Actions via Crossed Modules
Sedat Temel
Journal of Mathematics, 2026, vol. 2026, 1-10
Abstract:
This paper develops a systematic framework for coverings, actions, and quotient structures in cat1-groups. While cat1-groups are categorically equivalent to crossed modules and 2-groups, their explicit treatment via defining maps has remained limited. We introduce coverings and actions directly within the cat1-group structure and establish categorical equivalences between coverings, actions, and liftings of crossed modules. Constructive definitions of normal subcat1-groups and quotient cat1-groups are provided by translating properties of normal subcrossed modules through the equivalence functor. Our aim is to present a coherent algebraic framework that connects quotient structures of cat1-groups to coverings and crossed modules, thereby filling a gap in the literature and offering new tools for homological algebra and exact sequences. In particular, we show that the quotient structure of a cat1-group simultaneously generates its covering morphism and aligns with lifting constructions of crossed modules.
Date: 2026
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/5519446.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/5519446.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:5519446
DOI: 10.1155/jom/5519446
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().